×

Subharmonic solutions of prescribed minimal period for non autonomous differential equations. (English) Zbl 0663.70028

Recent advances in Hamiltonian systems, Proc. Int. Conf., L’Aquila/Italy 1986, 83-96 (1987).
[For the entire collection see Zbl 0637.00003.]
Differential equations of differential types with varying complexities have been of great help in several areas of mathematics and sciences. Particularly the solutions of special kinds do take good account of the optimal properties. In the literature the subharmonic solutions with prescribed minimal conditions have been dealt with well. Here the authors have discussed the existence of subharmonic periodic solutions of the equations like: \(x''=-V'(x,t).\) The paper is a very useful attempt at providing references and enlarging the scope of applications of systems of differential equations also.
Reviewer: P.Achuthan

MSC:

70H05 Hamilton’s equations
34C25 Periodic solutions to ordinary differential equations

Citations:

Zbl 0637.00003